# SDR HEEA0015524

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 2432 · Battery/Charger System
- Part: Cover
- Part number: RG380E40
- Condition: Broken
- Location: Battery
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY COVER ASSY BROKEN OFF.  SCRAPPED BATTERY.
